Volume 15, issue 1 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Left-orderability and cyclic branched coverings

Ying Hu

Algebraic & Geometric Topology 15 (2015) 399–413
Bibliography
1 G M Bergman, Right orderable groups that are not locally indicable, Pacific J. Math. 147 (1991) 243 MR1084707
2 H U Boden, S Friedl, Metabelian SL(n, ) representations of knot groups, Pacific J. Math. 238 (2008) 7 MR2443505
3 S Boyer, C M Gordon, L Watson, On L–spaces and left-orderable fundamental groups, Math. Ann. 356 (2013) 1213 MR3072799
4 S Boyer, D Rolfsen, B Wiest, Orderable 3–manifold groups, Ann. Inst. Fourier (Grenoble) 55 (2005) 243 MR2141698
5 D Calegari, N M Dunfield, Laminations and groups of homeomorphisms of the circle, Invent. Math. 152 (2003) 149 MR1965363
6 A Clay, T Lidman, L Watson, Graph manifolds, left-orderability and amalgamation, Algebr. Geom. Topol. 13 (2013) 2347 MR3073920
7 M K Dabkowski, J H Przytycki, A A Togha, Non-left-orderable 3–manifold groups, Canad. Math. Bull. 48 (2005) 32 MR2118761
8 É Ghys, Groups acting on the circle, Enseign. Math. 47 (2001) 329 MR1876932
9 C Gordon, T Lidman, Taut foliations, left-orderability, and cyclic branched covers, Acta Math. Vietnam. 39 (2014) 599 MR3292587
10 J E Greene, Alternating links and left-orderability, arXiv:1107.5232
11 J Hilgert, K H Neeb, Structure and geometry of Lie groups, Springer (2012)
12 J Howie, H Short, The band-sum problem, J. London Math. Soc. 31 (1985) 571 MR812788
13 T Ito, Non-left-orderable double branched coverings, Algebr. Geom. Topol. 13 (2013) 1937
14 A Kawauchi, Survey on knot theory, Birkhäuser (1996)
15 V T Khoi, A cut-and-paste method for computing the Seifert volumes, Math. Ann. 326 (2003) 759 MR2003451
16 X S Lin, Representations of knot groups and twisted Alexander polynomials, Acta Math. Sin. (Engl. Ser.) 17 (2001) 361 MR1852950
17 R C Lyndon, P E Schupp, Combinatorial group theory, Springer (2001) MR1812024
18 F Nagasato, Finiteness of a section of the SL(2, )–character variety of the knot group, Kobe J. Math. 24 (2007) 125 MR2488756
19 P Ozsváth, Z Szabó, On knot Floer homology and lens space surgeries, Topology 44 (2005) 1281 MR2168576
20 P Ozsváth, Z Szabó, On the Heegaard Floer homology of branched double-covers, Adv. Math. 194 (2005) 1 MR2141852
21 T Peters, On L–spaces and non left-orderable 3–manifold groups, arXiv:0903.4495
22 S P Plotnick, Finite group actions and nonseparating 2–spheres, Proc. Amer. Math. Soc. 90 (1984) 430 MR728363
23 R Riley, Parabolic representations of knot groups, I, Proc. London Math. Soc. 24 (1972) 217 MR0300267
24 R Riley, Nonabelian representations of 2–bridge knot groups, Quart. J. Math. Oxford Ser. 35 (1984) 191 MR745421
25 M Teragaito, Fourfold cyclic branched covers of genus one two-bridge knots are L–spaces, Bol. Soc. Mat. Mex. 20 (2014) 391 MR3264624
26 A Tran, On left-orderablility and cyclic branched coverings
27 C A Weibel, An introduction to homological algebra, 38, Cambridge Univ. Press (1994) MR1269324